# SDR AALA20180821007

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 53,151 hours, 21,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U22
- Condition: Corroded
- Location: Bs 958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE HAS CORROSION AT STA 958, RBL 49  LAVATORY MOUNT FLOOR SUPPORT.  REPLACED THE FLOOR SUPPORT IAW51-00-05-1 & PRINT 815A0010.
